# SDR UIEA2017060800953

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sleeve
- Part number: 5009908
- Condition: Corroded
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT BOOST PUMP SLEEVES ARE CORRODED.  SLEEVES REPLACED IAW MM 28-22-05.
